MAUDE Adverse Event Report: ORIDION MEDICAL MICROSTREAM

ORIDION MEDICAL MICROSTREAM
Model Number CS08651-03
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Death (1802)
Date of Event 09/18/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device did not alarm.The customer reported that the device alarmed throughout the night, but when the patient was found expired, the monitor had not been alarming.It was reported that the device was connected to another system via wifi, wherein they need to see if there is an intermittent wifi connection issue.

Brand Name
MICROSTREAM
Manufacturer (Section D)
ORIDION MEDICAL
7 hamarpeh st.
jerusalem 91235
MDR Report Key7981436
Report Number8044004-2018-00010
Device Sequence Number16180117
Product Code MHX
UDI-Device Identifier10884521722927
UDI-Public10884521722927
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS08651-03
Device Catalogue NumberCS08651-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2018
Initial Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;